# SDR SWIA200718651

- Difficulty date: August 31, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 10,938 hours, 9,702 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200210170
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2805, BURNING ODOR WHEN LEFT PACK IS SELECTED.  REPLACED LEFT AIR CYCLE MACHINE IAW AMM 21-51-10.  OPS CHECK GOOD.
